It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Is it Anxiety?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-08-2017, 04:55 AM   #1
    Kitty Love
    Newbie
    (female)
     
    Join Date: Dec 2017
    Posts: 1
    Kitty Love HB User
    Is it Anxiety?

    For 10 years I was on Paxil for depression and Zyprexa for stuttering and felt great. This past May I was moving to a distant state and decided to wean myself off both meds, with my psychiatrist's approval. Ever since, I've been feeling what I thought was terrible anxiety.
    Went to a new doctor who put me on Lexapro and Ativan. She also had me on propranolon, but it was making my pulse too low. l'm feeling terrible heart racing, although my heart rate is not elevated. I thought this was anxiety, but my new psych says anxiety has a cognitive component and I have absolutely no worries about anything. This feels totally physiological to me. I'm so tired of feeling anxious all the time. It is really bad. I go back to my psych next week. Has anyone experienced this? What could be going on?

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:15 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!